MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE
Model Number SC713 PURSUIT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Received letter from solicitor alleging as a result of a defect caused injury due to the seat mount on the scooter.
 
Additional Manufacturer Narrative
The device is not available for evaluation.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7508014
Report Number2530130-2018-00056
Device Sequence Number13799329
Product Code INI
UDI-Device Identifier00606509300308
UDI-Public00606509300308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC713 PURSUIT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;